# SDR YENA2007111

- Difficulty date: November 27, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 5,298 hours, 3,481 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: L/E Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SLAT FAIL EICAS MESSAGE AFTER SELECTING FLAPS 1.  SLAT POSITION SHOWED LOCKED SOMEWHERE BETWEEN THE 0 AND 1 POSITION WITH - DISPLAYED IN THE SLAT POSITION BOX.  FURTHER MOVEMENT OF FLAP HANDLE HAD NO EFFECT ON SLAT POSITION.  MESSAGE OCCURED AROUND 210 KTS DURING FIRST MOVEMENT OF HANDLE.  REMOVED AND REPLACED RT OLD STANDARD SLAT HARNESSES (W611) AND (W612) PER EO E2707138 PART II, CLEARED SLAT FAIL MESSAGE IAW 27-83-00.  ALL EICAS MSG CLEAR.
